# SDR DXTA2009011903468

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 9,722 hours, 7,978 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE LOW PRESSURE CAUTION ADVISORY LIGHT ILLUMINATED ON TAXI; PEDALS WENT TO FLOOR.
